# SDR IPXA2015112496088

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 66,223 hours, 9,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 26C175282
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT WILL NOT TEST.  BOTTLE PRESSURE IS OK. TRANSFERED TO CONTROL M565130 MEL REF 25-61-2 AND DMP C/W.  R & R REMOTE PRESSURE INDICATOR ASSY ON R1 DOOR IAW AMM 25-61-04-4, REV 84.01.  OPS CK OK.  THIS CLOSES DI. EFF REF IPC 25-61-05-01, ITEM 160.
